Jump to content

Search the Community

Showing results for tags 'agitation'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 6 results

  1. Unsure if I'm posting in the right place but this is somewhat of an introduction. 1.5 years ago I started on 20mg of Prozac for OCD. There was restlessness with starting but it went away. Gradually I tapered down to 10mg of Prozac which I was on for a full year. 2 months ago, I felt the sudden onset of a a very severely agitated feeling. It was very vague but I can pinpoint the exact moment I noticed it -- I was sitting, doing nothing remarkable, and unstressed. I had felt something like this before throughout my treatment but it was very very temporary and felt more like an agitated dep
  2. Hello, thought I'd post here as it seems like a fairly supportive place. Here's my story... In 2003 I was put on 20mg of prozac for instrusive thoughts (mainly the fear that I would lose control and attack others). It improved my mood, however, it did cause emotional blunting. Incidentally, it didn't have any effects on either sexual function or cognition, so I was happy taking it. I was able to function fairly well whilst taking it. I then stopped it (cold turkey) for 8 months in 2008. Had no physical withdrawal symptoms, but I did feel really depressed for all the time I was off it -
  3. Having successfully, after many years of extraordinary struggle, come off Klonipin, I mistakenly assumed that tapering venlafaxine/Effexor would be a relatively mild and tolerable experience. Instead, it has been horrific. My psychopharmacologist is a decent person, but is not only resistant to the reality of this withdrawal - he actively presumes that withdrawal symptoms reflect recurrence, which I know to be incorrect. I know what “my” anxiety and depression feel like, and I know what withdrawal feels like. This is withdrawal, and it’s brutal. I have four kids and a husband and I am deeply r
  4. Hi, My husband suffers from Insomnia since Nov 2013 and has been on/off several antidepressants, benzos and other potent psychic drugs. He had 2 ECTs which only gave him temporarily recovery. We are now slowly tapering off his drugs. Meanwhile, since starting the drugs, he has this morning agitation and yellings which is really agonizing him and everyone around. Days when we added or reduced a drug would aggravate his yellings louder and will last longer, from 7am till late afternoon. He says the yellings stemmed from the tight chest and discomfort He is fully aware of all thi
  5. Hello, My name is Cathy and I live in Minnesota. I have a long history of depression, numerous meds, ECT, a study for VNS, a study for genotypes, etc. Typically I would get into more detail but it hurts too much to type. I started Nardil about 7-8 weeks ago and was on a steady 60 mg. dose for at least five weeks. Early on I started developing "carpal tunnel" type symptoms. I had done a short MAO trial in the late 80s and remembered when I was on one, I had almost had carpal tunnel surgery. I went off the MAO for other reasons and the symptoms all went away, prior to surgery for
  6. Congress Proposes Research on the Link Between Psychiatric Drugs and Suicide By Chuck Ruby, PhD Featured Blogs March 30, 2016 Congressman David Jolly (FL-13) has recently introduced the Veteran Suicide Prevention Act (H.R. 4640). The bill calls for the VA to study veteran suicides over the past five years and to determine what extent psychiatric drugs are implicated in those suicides. The International Society of Ethical Psychology and Psychiatry (ISEPP) has long been concerned about this issue, and more broadly, how our veterans and military members suffering from the horrors of war
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy